On the Green's matrices of strongly parabolic systems of second order

Sungwon Cho, Hongjie Dong, Seick Kim

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We establish existence and various estimates of fundamental matrices and Green's matrices for divergence form, second order strongly parabolic systems in arbitrary cylindrical domains under the assumption that solutions of the systems satisfy an interior Hölder continuity estimate. We present a unified approach valid for both the scalar and the vectorial cases.

Original languageEnglish
Pages (from-to)1633-1677
Number of pages45
JournalIndiana University Mathematics Journal
Volume57
Issue number4
DOIs
Publication statusPublished - 2008 Oct 22

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the Green's matrices of strongly parabolic systems of second order'. Together they form a unique fingerprint.

  • Cite this